# SDR UPS97822245

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1650-1670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN INTERNAL DOUBLER STA 1650 TO 1670 BETWEEN L-31R AND L-33R IS CORRODED BEYOND LIMITS.  REMOVED DOUBLER, FABRICATED REPLACEMENT DOUBLER AND INSTALLED PER SRM 53-4-1 FIG 17A AND 51-1-21.
